Description

APOHEALTH Cold Relief provides effective temporary relief from symptoms of cold and flu.

Directions

Use as directed

Warnings

Do not use:
- With other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
- For longer than 48 hours at a time, unless advised by a doctor.
Consult a doctor if symptoms persist.
May cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol.

Ingredients

Paracetamol 500 mg, Chlorphenamine Maleate 2 mg

Storage

Store Below 30 C

$9.99
ApoHealth Cold Relief 500mg 24 Tablets

This is a PHARMACIST ONLY MEDICINE and our friendly pharmacist will call you to confirm it is the right product for your needs.

Size: 24 Tablets
Description

APOHEALTH Cold Relief provides effective temporary relief from symptoms of cold and flu.

Directions

Use as directed

Warnings

Do not use:
- With other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
- For longer than 48 hours at a time, unless advised by a doctor.
Consult a doctor if symptoms persist.
May cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol.

Ingredients

Paracetamol 500 mg, Chlorphenamine Maleate 2 mg

Storage

Store Below 30 C